American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Ioannis A. Polyrakis and Foivos Xanthos. Grothendieck ordered Banach spaces with an interpolation property. Proc. Amer. Math. Soc. 141 (2013) 1651-1661.
Abstract, references, and article information   
View Article: PDF

[2] Belmesnaoui Aqzzouz and Aziz Elbour. Erratum to: Compactness properties for operators dominated by AM-compact operators. Proc. Amer. Math. Soc. 137 (2009) 2813-2815. MR 2497497.
Abstract, references, and article information   
View Article: PDF

[3] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Semi-compactness of positive Dunford--Pettis operators on Banach lattices. Proc. Amer. Math. Soc. 136 (2008) 1997-2006. MR 2383506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Compactness properties of operators dominated by AM-compact operators. Proc. Amer. Math. Soc. 135 (2007) 1151-1157. MR 2262919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Belmesnaoui Aqzzouz and Redouane Nouira. Sur l'ideal d'ordre des operateurs AM-compacts. Proc. Amer. Math. Soc. 134 (2006) 3515-3523. MR 2240663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Belmesnaoui Aqzzouz, Redouane Nouira and Larbi Zraoula. Sur les opérateurs de Dunford-Pettis positifs qui sont faiblement compacts. Proc. Amer. Math. Soc. 134 (2006) 1161-1165. MR 2196052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. Yu. Emel'yanov, U. Kohler, F. Räbiger and M. P. H. Wolff. Stability and almost periodicity of asymptotically dominated semigroups of positive operators. Proc. Amer. Math. Soc. 129 (2001) 2633-2642. MR 1838786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wojciech Bartoszek. Riesz decomposition property implies asymptotic periodicity of positive and constrictive operators . Proc. Amer. Math. Soc. 116 (1992) 101-111. MR 1123648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1